# SDR SIMA20150323010

- Difficulty date: March 23, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS ABOUT A 1" CRACK AT THE LOWER RIVET ON RT STIFFENER.  APU FIREWALL HAS ABOUT 3/4" CRACK AT THE LOWER RIVET ON THE LT STIFFENER.  REPLACED APU FIREWALL IAW EO-EM-53AD-1883 PART D.
